# SDR SIMA200835201

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4034, DURING ENGINE START CREW REPORTED SMOKE IN THE COCKPIT AND CABIN FOLLOWED BY A REALLY STRONG ODOR IN THE COCKPIT FOLLOWED BY A LEFT PACK AUTO FAIL AND DUCT TEMP AT 95C.  ISSUED MEL 21-12.
